# SDR UPS07M50230

- Difficulty date: May 29, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO STA 1853-1871 LONGERON R48 FOUND LONGERON SPLICE WITH CORROSION AS MARKED.  NEW SPLICE FAB PER DOC DWG:  AGA7438.  FPI CARRIED OUT IAW BOEING DPS 4.707 & FOUND NO CRACK EVIDENT.  NEW SPLICE FASTENER HOLES PICK UP PER SRM 51-31-01 V2 R38.  NEW SPLICE REPROTECTED & PRIMER TOUCHED UP PER SRM 51-21-01 V2 R38.  NEW SPLICE 02EA INSTALLED PER SRM 51-31-01 V2 R38.
